Having problems with my heart

#1

Since my latest crashes my resting heart rate has dropped from 67bpm to 59bpm and still hasen’t stabilized. My heart has been hurting on both sides. Also when I do anything remotely strenuous like carry a bag of shopping or move a washing maiden my heart jumps to around 115bpm.
My GP says take Propranolol which lowers DHT and has always raised my libido. I’m not willing to take that right now. I am taking magnesium but that doesn’t seem to be controlling my heart rate.

Does anyone here have this issue or know of drugs/treatments safe to treat this condition?

#2

Seek immediately professional help,if you feel pain there’s the possibility that could be a pericarditis

1 Like
#3

I just found something extremely relevant to you. It may be that you’re suffering from a form of TBI as all your symptoms, including autonomic ones, line up, which are associated with decreased neurosteroid levels. Pregnenolone supplementation may help. I don’t know how many of us here have tried that and had lasting improvements. Those allo analogue clinical trials can’t finish soon enough.

I am still not clear whether or not your crash was first triggered by stressful events or from your head injury? Either way, it’s kind of alarming how pathologically PFS and TBI can cross paths.

Check this out: https://www.reddit.com/r/TBIsupplements/comments/b1adky/chapter_7_neurosteroids_and_traumatic_brain/
https://www.ncbi.nlm.nih.gov/books/NBK326734/

I am interested in trying this myself but not before taking the time to thoroughly examine any potential safety issues. I haven’t read the article myself yet, but will do so when I have time.

1 Like
#4

Thanks @Mercked. The way my heart jumps about it sounds like tachy Brady syndrome, but I shouldn’t really jump to conclusions.

I don’t know if preg is safe for us guys to take. Could well be neurosteriods.

#5

I took pregnenolone and dhea, plus clomid and trt from nueroendo Mark Gordon…He’s brain protocol helped me some but eventually had to go off the trt, it was too much my head felt as if it would blow off after 5 months I stopped but did improve some on it before it got worse…He believes PFS is a TBI and treats it as such…As hard as it is to believe he said all his pfs patients have had a previous tbi before hand and he belives it predisposes them to get pfs if they have existing nuero inflammation in the brain…Could all these crazy physical side effects and changes be from changes to brain hormones…Looking more and more likely…

#6

I wanted to give my grandfather magnesium but doctor told me magnesium affects blood pressure in some people it could be affecting you heart rate. try lowering a dose and see if it works but go see a doctor.

1 Like
#7

Thanks @th0r_nike. My magnesium dose has been the same for a year but my heart rate has only recently started dropping. But I’ll try reducing it.

#8

How does magnesium affect your blood pressure? How much magnesium do you need? I’ve been taking 400 mg magnesium citrate daily…

#9

to be honest I don’t know for sure I took magnesium in early days of pfs and I felt that my hear peat was faint like I never had experienced something like that and I have taken magnesium 5 times only in 1 year of pfs and I didn’t like it to be honest. I don’t know the mechanism but that is what I was told by a doctor. he told me he prescribes magnesium to elderly people if he wants to low there blood pressure. I think he told me that he give 150mg but I am not sure.

#10

Yes, I do, it’s a big problem. I think you need to pursue an appointment about this. Print study abstracts and tell them there can be rhythm abnormalities in this syndrome.

1 Like
#11

I know a PFS guy who developed afib and had to have a cardiac ablation. He’s been doing well since the surgery and it finally took him out of afib.

#12

Get your Rt3, T3, 24 hour cortisol *urinary, & aldosterone levels tested. PM me when you get the results.

1 Like